Eigenfunctions and optimal orbits

R.A. Cuninghame-Green, Rainer Ernst Burkard

Research output: Contribution to journalArticlepeer-review


For the algebraic structure (R, max, +) we study the continuous analogue of the eigenvector-eigenvalue problem and relate it to a minimal-cost orbit problem. An explicit solution is given for the concave-quadratic case.
Original languageEnglish
Pages (from-to)83-94
JournalJournal of Computational and Applied Mathematics
Issue number1
Publication statusPublished - 1984


Dive into the research topics of 'Eigenfunctions and optimal orbits'. Together they form a unique fingerprint.

Cite this